Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Done fingering, no intercourse, sperm out at abdominal area. Took pills. Is there any possibilty of being pregnant?

hi.between me and my boyfriend there is no intercourse done.only fingering done by my bf to me.and after the sperm out there is no pennis or finger insert by my bf. but my mistake the sperm out on my clothes and little bit on my body i wash and wipe it.and the sperm out at abdominal area.and for to check i put just for a sec my finger onmy vagina .i took unwanted72 between 72hours.so there is any possibilty of being pregant still or not?plz solve my prob
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello, I would be happy to help you with your question.

If this is your only sexual contact AND you took emergency contraception, then there is no chance of pregnancy. Sperm has to be directly deposited in the vagina to achieve pregnancy.

I hope that this helps and good luck!!
Answered: Mon, 4 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor